# SDR ASAA2023050143082

- Difficulty date: May 1, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 37,562 hours, 11,812 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Part number: 22156292
- Condition: Damaged
- Location: Right Ecs Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ASA TC # 78121000 PRIMARY AND SECONDARY HEAT EXCHANGERS - RESTORATION FOUND RIGHT SIDE PRIMARY HEAT EXCHANGER PLENUM/DIFFUSER FLAPPER DOOR DAMAGED. GROUNDED - YES. REMOVED RIGHT SIDE PRIMARY HEAT EXCHANGER AND PLENUM/DIFFUSER ASSY REF B737-900 AMM 21-51-03-000-805-002. REPLACED R/H PRIMARY HEAT EXCHANGER PLENUM & DIFFUSER ASSY & REINSTALLED REF AMM 21-51-03-804-002 STEP 3.H.(1) - 3.I (17).
